# SDR 98ZZZX2970

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 69181946
- Condition: Cracked
- Location: Nlg Uplock
- Stage of operation: LD
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL LANDING, GEAR EXTENSION AND NORMAL EXTENSION OF 'LANDING FLAPS' HYDRAULIC SYSTEM 'A' QUANTITY DROPPED TO ZERO.  BOTH LOW PRESSURE LIGHTS ILLUMINATED.  UPON INSPECTION, FOUND NOSE GEAR UPLOCK ACTUATOR CHANNEL (SUPPORT) CRACKED.  REMOVED AND REPLACED CHANNEL PER 32-33-11.  PERFORMED NORMAL AND MANUAL NOSE GEAR EXTENSION, OPS CHECKED NORMAL.  FOUND ACTUATOR HYDRAULIC LINES DAMAGED, REPLACED SAME.
